Acute neutrophilic dermatosis with myeloblastic infiltrate in a leukemia patient receiving all-trans-retinoic acid therapy.

@article{Piette1994AcuteND,
  title={Acute neutrophilic dermatosis with myeloblastic infiltrate in a leukemia patient receiving all-trans-retinoic acid therapy.},
  author={Warren W Piette and J F Trapp and M J O'donnell and Zsolt B. Argenyi and Elizabeth A. Talbot and Chapala P. Burns},
  journal={Journal of the American Academy of Dermatology},
  year={1994},
  volume={30 2 Pt 2},
  pages={293-7}
}
We report a case of leukemia-associated acute febrile neutrophilic dermatosis (Sweet's syndrome) that is unique because its initial histologic findings mimicked leukemia cutis. Otherwise, the clinical manifestations and response to corticosteroid therapy were typical of Sweet's syndrome. The onset of the dermatosis coincided with the onset of neutrophilic differentiation induced by single-agent leukemia therapy with all-trans-retinoic acid (ATRA). Subsequent exacerbation of the manifestations… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…